# SDR CA120113012

- Difficulty date: December 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 29685
- Condition: Failed
- Location: Nr 4 Wheel
- Part time: 230 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING WALK ROUND INSPECTION FOUND THE MLG TIREASSY NR 4 DEFLATED. THE BEARINGS ARE BROKE AND MELTED AND CAUSED SMOKING. REMOVED THE BRAKE AND FOUND MAJOR DAMAGE IN THE AXLE WHEEL."  "IAW TASK 32-11-04-400-801 CARRIED OUT.  REPLACED OF THE AXLE AND MLG WHEELS NR 3 AND 4 CARRIED OUT. REPLACED OF NUT P/N 02121-46127-3 S/N MJ0384 CARRIED OUT. REPLACED BOLT P/N NAS6203-10D AND NAS6203-11D. REPLACED CAP P/N P/N 6007048-1 AND P/N NAS6203-2H."  NR 4 TIRE WAS INSTALLED DEC 8TH AT AIRCRAFT 294 FH. CYCLES ON NR 4 TIRE WAS 230 AT FAILURE.
